# SDR AU970855

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: TA5189ANSETTSN
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CAPTAINS WINDSHIELD CRACKED - SUSPECT CAUSED BY WATER INGRESS LEADING TO ARCING IN HEATING SYSTEM
